# SDR PCAA0209109

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 24,030 hours, 26,420 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO FLOOR LEVEL EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED SPLICE AT ROW 4.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
